Since Mar 16 I am experiencing tingling and burning mostly in left leg and sometimes in both legs. B12, D3 and thyroid corrected. Had taken trial of Gabapentin, Maxgalin and Dulela M but no improvement. Ealier in march there was no pain but now there in burning and pain also developing. Undergone MRI also which says ok. Sometimes I feel tingling at upper back and left arm as well.
Above happens only when I am sitting on chair in office. I have shown to neouro Dr Tushar Raut in Sevenhills hospital Mumbai
Like the answers? Chat privately for 24 hours with the doctor of your choice
*This may be Chronic Progressive Degenerative diseases of Spine - Bone - Joints - Nerves.
*Probable causes of this problem may be:-
3) Spondylosis - Arthritis
6) High Cholesterol - Lipids Level
7) High BP
9) Aggravated Vat Dosha
10) Constipation - Acidity - Gas - Gastritis
11) Unhealthy Lifestyle
12) Unhealthy food habits
13) Anxiety - Stress - Tension
15) Night working and Day Time sleep.
16) Hormonal imbalances
17) Allergy -Poor Immunity
18) Chronic infection.
*Correct diagnosis and accordingly proper Comprehensive treatment is needed.
*Consult Privately online-Telephone-Video OR Visit personally for proper management.
*Dr Jonwals NAP Therapy Medicines treatment is ultimate solution for Chronic Degenerative diseases
*Dr Jonwals NAP Therapy Medicines treatment treats Disease along with its root causes simultaneously and successfully
*Dr Jonwals NAP Therapy Medicines treatment is 100% Herbal so safe and no side effects
*Read our patients feedback reviews on Justdial-Sulekha and Practo.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.